Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

On Integer Solutions of x^4+y^4-2z^4-2w^4=0

Published: September 18, 2013
Citation: Notes on Number Theory and Discrete Mathematics vol. 19, no. 1, (2013) pp. 37-43

Author(s)

Dustin Moody, A. Zargar

Abstract

Keywords

Diophantine equation; congruent elliptic curve
Control Families

None selected

Documentation

Publication:
None available

Supplemental Material:
None available